# SDR SWIA201437649

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 31,200 hours, 42,300 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE IN CABIN AND LAVATORY SMOKE INDICATOR.  RAN QRH PROCEDURE AND SMOKE WAS SLOW TO CLEAR.  SMOKE CLEARED ON THE GROUND.  TIGHTENED LOOSE HARDWARE ON RT PACK.
